Home > Research > Publications & Outputs > A best first search exact algorithm for the Mul...
View graph of relations

A best first search exact algorithm for the Multiple-choice Multidimensional Knapsack Problem

Research output: Contribution to Journal/MagazineJournal articlepeer-review

Published

Standard

A best first search exact algorithm for the Multiple-choice Multidimensional Knapsack Problem. / Sbihi, A.

In: Journal of Combinatorial Optimization, Vol. 13, No. 4, 2007, p. 337-351.

Research output: Contribution to Journal/MagazineJournal articlepeer-review

Harvard

Sbihi, A 2007, 'A best first search exact algorithm for the Multiple-choice Multidimensional Knapsack Problem', Journal of Combinatorial Optimization, vol. 13, no. 4, pp. 337-351.

APA

Sbihi, A. (2007). A best first search exact algorithm for the Multiple-choice Multidimensional Knapsack Problem. Journal of Combinatorial Optimization, 13(4), 337-351.

Vancouver

Sbihi A. A best first search exact algorithm for the Multiple-choice Multidimensional Knapsack Problem. Journal of Combinatorial Optimization. 2007;13(4):337-351.

Author

Sbihi, A. / A best first search exact algorithm for the Multiple-choice Multidimensional Knapsack Problem. In: Journal of Combinatorial Optimization. 2007 ; Vol. 13, No. 4. pp. 337-351.

Bibtex

@article{1f6796bb0c66408b8a20fb573efcfadb,
title = "A best first search exact algorithm for the Multiple-choice Multidimensional Knapsack Problem",
author = "A Sbihi",
year = "2007",
language = "English",
volume = "13",
pages = "337--351",
journal = "Journal of Combinatorial Optimization",
issn = "1382-6905",
publisher = "Springer Netherlands",
number = "4",

}

RIS

TY - JOUR

T1 - A best first search exact algorithm for the Multiple-choice Multidimensional Knapsack Problem

AU - Sbihi, A

PY - 2007

Y1 - 2007

M3 - Journal article

VL - 13

SP - 337

EP - 351

JO - Journal of Combinatorial Optimization

JF - Journal of Combinatorial Optimization

SN - 1382-6905

IS - 4

ER -